Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Mar 31, 2012, 5:13 PM EDT for Saint Johns County, Florida. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2012, 5:13 PM EDT (21:13 UTC)
- Expired
- Mar 31, 2012, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 54 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:45 PM EDT | TSTM WND GST 60 | 3 Sw Durbin, FL | A SPOTTER REPORTED A GUST TO 60 MPH ON A PERSONAL WEATHER STATION. |
| Mar 31, 6:00 PM EDT | FUNNEL CLOUD | St. Augustine South, FL | POSSIBLE FUNNEL CLOUD REPORTED BY THE PUBLIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
102
WWUS82 KJAX 312113
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SAT MAR 31 2012
FLZ032-033-037-312200-
CLAY-PUTNAM-ST. JOHNS-
513 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 600 PM EDT...
AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF PENNEY FARMS...OR 6
MILES SOUTH OF LAKESIDE...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PENNEY FARMS...LAKESIDE...
DOCTORS INLET...GREEN COVE SPRINGS...SWITZERLAND...PICOLATA...FRUIT
COVE...AND DURBIN THROUGH 600 PM EDT. ANOTHER STORM 5 MILES
NORTHWEST OF BOSTWICK WILL MOVE EAST AT 25 MPH. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2976 8182 3014 8182 3014 8169 3012 8168
3013 8160 3012 8154 3010 8154 3011 8144
3013 8143 3013 8134 2994 8129 2988 8126
2979 8126
TIME...MOT...LOC 2112Z 268DEG 25KT 3005 8170
$$
SHASHYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 2:36 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 31, 2:36 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 236 PM EDT SAT MAR 31 2012 .SHORT TERM...NOW THROUGH TUESDAY... REST OF THIS AFTERNOON/EVENING...NUMEROUS THUNDERSTORM ACTIVITY AHEAD OF SHORTWAVE TROF HAS BASICALLY PUSHED OFFSHORE AND EXPECT THE MORE SCATTERED VARIETY AS THE TROF AXIS PUSHES THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. HAVE KEPT STRONG TSTM WORDING IN THE ZFP/GRIDS FOR GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL INTO THE EVENING HOURS. OVERNIGHT...ONCE TROF AXIS CLEARS THE REGION BY MIDNIGHT ALL PCPN WILL HAVE SHIFTED WELL OFFSHORE IN THE WRN ATLC AND EXPECT AREAS OF FOG TO DEVELOP DUE TO COMBINATION OF MOIST GROUND CONDITIONS AND LIGHT WESTERLY FLOW. MIN TEMPS REMAIN MILD IN THE UPPER 50S TO LOWER 60S. SUNDAY...WEAK FRONTAL/TROF AXIS WILL PUSH THROUGH THE REGION FROM NORTH TO SOUTH AND EXPECT DRIER AIRMASS TO SETTLE OVER THE REGION WITH MOSTLY SUNNY SKIES AND MAX TEMPS THAT WILL PUSH INTO THE MID/UPPER 80S. MONDAY...MID LEVEL RIDGING WILL BUILD OVER THE REGION FROM THE WEST AND ANOTHER WEAK SURFACE TROF WILL SLIDE SOUTHWARD JUST EAST OF THE FORECAST AREA. AIRMASS WILL REMAIN RELATIVELY DRY WITH JUST SILENT 10% POPS DURING THE AFTERNOON HOURS AS TEMPS PUSH UPWARDS TO AROUND 90 DEGREES OVER SOME INLAND AREAS. TUESDAY...SURFACE HIGH WILL SLIDE SOUTHEAST OF THE REGION AND LOW LEVEL WINDS WILL TURN SOUTHERLY AND ATMOSPHERIC MOISTURE MAY INCREASE ENOUGH TO TRIGGER ISOLATED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON HOURS. MAX TEMPS STILL EXPECTED IN THE MID/UPPER 80S. .LONG TERM...WEDNESDAY THROUGH SATURDAY... A SERIES OF WEAK IMPULSES IN NORTHWEST FLOW AT THE MID/UPPER LEVELS WILL PUSH ACROSS THE SERN U.S. AND THROUGH THE FORECAST AREA. DEEP LAYER MOISTURE WILL BE LACKING BUT WILL BE ENOUGH TO TRIGGER MAINLY AFTERNOON/EVENING ISOLATED SHOWERS AND THUNDERSTORMS WITH POPS IN THE 20-30% RANGE. MAX TEMPS WILL GENERALLY REMAIN ABOVE NORMAL IN THE 80S THROUGH THE PERIOD. && .AVIATION...HAVE TEMPO THUNDER/IFR WITH GUSTY WINDS IN TAFS TIL 00Z AS SHOWER ACTIVITY SHOULD CONTINUE THIS AFTERNOON AND THEN DIMINISH EARLY THIS EVENING. PATCHY FOG POSSIBLE LATE TONIGHT WITH MVFR VSBYS POSSIBLE MAINLY 06Z-13Z. && .MARINE... SOUTHWEST TO WEST WINDS AT 15 TO 20 KNOTS WILL CONTINUE AHEAD OF APPROACHING FRONTAL ZONE TO THE NORTH AND WILL KEEP EXERCISE CAUTION HEADLINE OVER THE OFFSHORE WATERS FOR ONE MORE FORECAST PACKAGE. THEN WINDS WEAKEN ON SUNDAY AS TROF AXIS SLIDES THROUGH AND HIGH PRESSURE RE-BUILDS BACK ACROSS THE FLORIDA PENINSULA. A GENERAL SOUTHWEST FLOW AT 10 TO 15 KNOTS OR LESS AND SEAS AT 2-3 FT OR LESS WILL CONTINUE THROUGH MUCH OF NEXT WEEK. RIP CURRENTS: LOW RISK WILL CONTINUE WITH OFFSHORE FLOW. && .FIRE WEATHER... NO HEADLINES EXPECTED THROUGH MONDAY ALTHOUGH MIN RH VALUES WILL BOTTOM OUT BOTH SUNDAY/MONDAY AFTERNOONS AROUND 35 PERCENT. WINDS WILL GENERALLY BE LIGHT ON SUNDAY AT 10 MPH OR LESS WHILE WEST WINDS MAY INCREASE TO 10 TO 15 MPH ON MONDAY AFTERNOON AND THIS MAY BE ENOUGH TO TRIGGER FIRE DANGER STATEMENTS ACROSS NE FL. && .CLIMATE... MARCH 2012 STILL ON TRACK TO GO DOWN AS THE WARMEST ON RECORD AT ALMA AND ST SIMONS ISLAND ACROSS SE GA...WHILE BOTH GAINESVILLE AND JACKSONVILLE WILL END UP RANKED SOMEWHERE BETWEEN 5 AND 10 WARMEST ON RECORD. && .PRELIMINARY POINT TEMPS/POPS... AMG 58 88 61 90 / 20 0 0 10 SSI 62 81 65 85 / 50 0 0 10 JAX 60 86 61 88 / 60 0 0 10 SGJ 64 81 64 84 / 50 0 0 10 GNV 60 87 61 86 / 50 0 0 10 OCF 61 88 60 89 / 40 0 0 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ZIBURA/KEEGAN
Hazardous weather outlook, Mar 31, 3:23 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 323 PM EDT SAT MAR 31 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-011100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 323 PM EDT SAT MAR 31 2012 THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL BRING ROUNDS OF THUNDERSTORMS TO THE REGION THIS AFTERNOON AND INTO THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL HAIL...AS WELL AS BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SOME AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Mar 31, 4:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT SAT MAR 31 2012
FLZ031-032-037-312115-
BRADFORD-CLAY-PUTNAM-
437 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD AND NORTHWESTERN PUTNAM COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 515 PM EDT...
AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF LAKE GENEVA...OR 8
MILES NORTHEAST OF MELROSE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PUTNAM HALL...LAKE
GENEVA...KEYSTONE HEIGHTS...FLORAHOME AND BOSTWICK THROUGH 515 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2971 8205 2972 8206 2973 8205 2976 8207
2987 8209 2996 8167 2977 8159
TIME...MOT...LOC 2037Z 259DEG 17KT 2981 8197
SHASHYLocal storm report, Mar 31, 4:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 6 NE LAKE GENEVA 29.83N 81.95W
03/31/2012 M0.88 INCH CLAY FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZED HAIL AT GOLD HEAD BRANCH
STATE PARK.
&&
SEPLocal storm report, Mar 31, 4:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND GST 5 E ARLINGTON 30.33N 81.52W
03/31/2012 M52.00 MPH DUVAL FL ASOS
THE ASOS AT CRAIG AIRPORT REPORTED A WIND GUST OF 52
MILES AN HOUR.
&&
SEPSpecial weather statement, Mar 31, 5:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT SAT MAR 31 2012
FLZ033-312145-
ST. JOHNS-
503 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...
AT 503 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF PONTE VEDRA BEACH...OR
OVER UNF...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL
AFFECT AREAS AROUND PONTE VEDRA BEACH...PALM VALLEY...SAWGRASS AND
GUANA RIVER STATE PARK THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3011 8143 3025 8144 3025 8137 3013 8134
3005 8132 3003 8132
TIME...MOT...LOC 2103Z 310DEG 19KT 3026 8147
SHASHYLocal storm report, Mar 31, 5:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 NNE ARLINGTON 30.36N 81.59W
03/31/2012 M0.88 INCH DUVAL FL PUBLIC
PUBLIC REPORT OF NICKEL SIZED HAIL ALONG ROGERO ROAD IN
THE ARLINGTON AREA OF JACKSONVILLE.
&&
SEPSpecial weather statement, Mar 31, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SAT MAR 31 2012
FLZ032-033-037-312200-
CLAY-PUTNAM-ST. JOHNS-
513 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 600 PM EDT...
AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF PENNEY FARMS...OR 6
MILES SOUTH OF LAKESIDE...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PENNEY FARMS...LAKESIDE...
DOCTORS INLET...GREEN COVE SPRINGS...SWITZERLAND...PICOLATA...FRUIT
COVE...AND DURBIN THROUGH 600 PM EDT. ANOTHER STORM 5 MILES
NORTHWEST OF BOSTWICK WILL MOVE EAST AT 25 MPH. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2976 8182 3014 8182 3014 8169 3012 8168
3013 8160 3012 8154 3010 8154 3011 8144
3013 8143 3013 8134 2994 8129 2988 8126
2979 8126
TIME...MOT...LOC 2112Z 268DEG 25KT 3005 8170
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:41 AM EDT | Special Weather Statement | JAX | Columbia, Gilchrist | 49 min |
| Mar 31, 7:49 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 41 min |
| Mar 31, 8:28 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 32 min |
| Mar 31, 9:00 AM EDT | Special Weather Statement | JAX | Baker, Union | 45 min |
| Mar 31, 9:21 AM EDT | Special Weather Statement | JAX | Baker | 39 min |
| Mar 31, 9:45 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Union | 2 hr |
| Mar 31, 9:51 AM EDT | Special Weather Statement | JAX | Hamilton | 39 min |
| Mar 31, 10:07 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 53 min |
| Mar 31, 10:26 AM EDT | Special Weather Statement | JAX | Baker, Nassau | 49 min |
| Mar 31, 10:46 AM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Mar 31, 11:14 AM EDT | Special Weather Statement | JAX | Clay, Duval | 31 min |
| Mar 31, 11:17 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Nassau | 28 min |
| Mar 31, 11:20 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 40 min |
| Mar 31, 11:59 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Mar 31, 12:19 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 116 min |
| Mar 31, 12:22 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Mar 31, 12:23 PM EDT | Special Marine Warning | JAX | 67 min | |
| Mar 31, 12:42 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 48 min |
| Mar 31, 12:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Mar 31, 1:14 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 46 min |
| Mar 31, 1:57 PM EDT | Special Weather Statement | JAX | Hamilton | 33 min |
| Mar 31, 2:03 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 42 min |
| Mar 31, 2:08 PM EDT | Special Marine Warning | JAX | 97 min | |
| Mar 31, 2:31 PM EDT | Special Weather Statement | JAX | Columbia | 29 min |
| Mar 31, 2:58 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Mar 31, 3:44 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Mar 31, 4:23 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 52 min |
| Mar 31, 4:33 PM EDT | Special Marine Warning | JAX | 87 min | |
| Mar 31, 4:37 PM EDT | Special Weather Statement | JAX | Clay | 38 min |
| Mar 31, 5:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Mar 31, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 49 min |
| Mar 31, 5:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| Mar 31, 7:09 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 31, 10:28 AM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| Mar 31, 1:09 PM EDT | Special Weather Statement | JAX | Appling | 51 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.